| Model Number |
URF-V2 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the uretero-reno fiberscope for a separate issue.During the device analysis, the light guide tube coating was peeling off.There was no patient involvement, and no harm was reported as a result of this event.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The reported issue was confirmed; the light guide tube coating was peeling off could not be determined.However, the issue was likely a degradation problem and/or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.